# SDR AALA202111157985

- Difficulty date: October 17, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 22,728 hours, 6,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN PERFORMING THE OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM DURING THE PERIODIC SERVICE CHECK FOUND CLASS 1 MESSAGE "EPSU (10WL) FWD L /DEU B (300RH1). **SUPPLEMENTAL REPORT FOR AALA202110197985: IT WAS DISCOVERED THAT THE EMERGENCY LIGHTS WORKED CORRECTLY AND THE FAULT OCCURS ONLY WHEN PERFORMING A MAINTENANCE OPERATIONAL CHECK UTILIZING THE BITE TESTING FUNCTION ON THE CIDS FOR EMERGENCY POWER SUPPLY UNIT 10WL. AIRBUS CONFIRMS THAT IT IS ACCEPTABLE TO PERFORM THE OPERATIONAL CHECK WITH A LOCAL TEST OF EMERGENCY POWER SUPPLY UNIT 10WL IN LIEU OF A CIDS BITE TEST. THE AIRCRAFT WAS DISPATCHED USING THE PROCEDURES OUTLINED IN EA 331522 TO ACCOMPLISH THE ALTERNATE TEST METHOD. DURING THE MOST RECENT ACCOMPLISHMENT OF THE EMERGENCY LIGHT SYSTEM USING TASK CARD 26L00005005 NO ISSUES WERE NOTED, ENGINEERING REVISED THE EA AND DETERMINED THE REPAIR TOP BE PERMANENT. THE EA AND ASSOCIATED MAINTENANCE DOCUMENT WERE CLOSED WITH NO FURTHER ACTION REQUIRED.** (CLOSED)
